Fibonacci numbers of the form p(a) +/- p(b)+1

Luca F and Szalay László (2007) Fibonacci numbers of the form p(a) +/- p(b)+1. FIBONACCI QUARTERLY, 45 (2). pp. 98-103. ISSN 0015-0517

[img]
Preview
Text
quartlucaszalay02_2007.pdf

Download (127Kb) | Preview
Official URL: http://www.fq.math.ca/Papers1/45-2/quartlucaszalay...

Tudományterület / tudományág

natural sciences > mathematics and computer sciences

Faculty

Not relevant

Institution

Nyugat-Magyarországi Egyetem

Item Type: Article
Additional Information: FELTÖLTŐ: Tompáné Székely Zsófia - tzsofi@emk.nyme.hu FN Thomson Reuters Web of Knowledge Z9: 3
SWORD Depositor: Sword Teszt
Depositing User: Tóth Mónika
Identification Number: MTMT:1780933
Date Deposited: 2015. Mar. 28. 17:07
Last Modified: 2016. Aug. 02. 15:11
URI: http://publicatio.nyme.hu/id/eprint/329

Actions (login required)

View Item View Item